# SDR R61A2024102800508

- Difficulty date: October 10, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 1799671
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUES FWD CARGO FR19-20 STR 26R TO 27R, INTERNAL DOUBLER FOR TRANSPONDER ANTENNA CORRODED
